Solutions of the Boussinesq equation subject to a nonlinear Robin boundary condition
Article first published online: 2 JAN 2013
©2012. American Geophysical Union. All Rights Reserved.
Water Resources Research
Volume 49, Issue 1, pages 7–18, January 2013
How to Cite
2013), Solutions of the Boussinesq equation subject to a nonlinear Robin boundary condition, Water Resour. Res., 49, doi:10.1029/2012WR012221.(
- Issue published online: 1 MAR 2013
- Article first published online: 2 JAN 2013
- Manuscript Accepted: 10 NOV 2012
- Manuscript Revised: 1 NOV 2012
- Manuscript Received: 5 APR 2012
All Supporting Information may be found in the online version of this article.
|wrcr012221-sup-0001-s01.pdf||160K||Text S1 corresponded to “Appendix B” (of the original submission) and contains information about the coefficients of Differential Algebraic Equations described in Section 3.1|
|wrcr012221-sup-0002-s02.pdf||173K||Text S2 describes how the non-dimensional data in the Tables 2a–d should be used.|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.